Random walks on graphs


Göbel, F. and Jagers, A.A. (1974) Random walks on graphs. Stochastic Processes and Their Applications, 2 (4). pp. 311-336. ISSN 0304-4149

open access
Abstract:In this paper the following Markov chains are considered: the state space is the set of vertices of a connected graph, and for each vertex the transition is always to an adjacent vertex, such that each of the adjacent vertices has the same probability. Detailed results are given on the expectation of recurrence times, of first-entrance times, and of symmetrized first-entrance times (called commuting times). The problem of characterizing all connected graphs for which the commuting time is constant over all pairs of adjacent vertices is solved almost completely.
Item Type:Article
Copyright:© 1974 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68196
Official URL:https://doi.org/10.1016/0304-4149(74)90001-5
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page